Journal Article

Biliary Tract Infection Due to Bile-Soluble Bacteria: An Intriguing Paradox

W. K. Luk, C. L. Liu, K. Y. Yuen, S. S. Y. Wong, P. C. Y. Woo and S. T. Fan

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 26, issue 4, pages 1010-1012
Published in print April 1998 | ISSN: 1058-4838
Published online April 1998 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/517638
Biliary Tract Infection Due to Bile-Soluble Bacteria: An Intriguing Paradox

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.